# SDR 0301086302

- Difficulty date: June 3, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 59,763 hours, 7,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND RIGHT FLOOR PATH EMERGENCY LIGHTS INOP IN A & 1/B ZONES.  RECONNECTED AND SECURED WIRING.  OPERATIONAL CHECK GOOD.
